MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558650
Medical Device Problem Codes Burst Container or Vessel (1074); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Tissue Injury (4559)
Date of Event 12/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter facility name is (b)(6) hospital (b)(6) reported here as the facility name exceeded the character limit for the designated field.Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was used in the duodenal bulb descending junction during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat the cholangitis performed on (b)(6) 2025.During the procedure, the dilation balloon was advanced along the guidewire to gradually dilate the stenosis.It was reported that the balloon burst at 5 atm, but no piece of the balloon detached inside the patient.After the balloon was burst, the patient gastric mucosa was torn, resulting in bleeding.The bleeding was treated with fasting, hemostatic drugs, somatostatin, and other conservative measures.The procedure was completed with another cre pro wireguided dilatation balloon device.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block e1: initial reporter facility name is (b)(6) reported here as the facility name exceeded the character limit for the designated field.Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.Block h11: investigation results.The cre wireguided dilatation balloon device was not returned for analysis, and a media inspection observed that the balloon with evidence of torn longitudinal.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of balloon burst was not confirmed.There is insufficient evidence to determine whether the longitudinal tear resulted from physician manipulation/technique during the procedure or from a potential device malfunction.Due to the lack of evidence and the absence of a direct device evaluation, this investigation is assigned a most probable conclusion code of unable to exclude device problem.This conclusion is appropriate because the analysis of the available complaint information did not identify a more specific root cause.Furthermore, without the device for proper evaluation, the most probable contributing factors remain unknown.The product record review also did not identify any potential product quality issues or new patient harm.Based on all compiled information, the most probable cause is therefore classified as unable to exclude device problem.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.A product labeling review identified that the device was used per the directions for use (dfu) / product label.
 
Event or Problem Description

Brand Name
CRE PRO
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24127256
Report Number3005099803-2026-00261
Device Sequence Number13360683
Product Code FGE
UDI-Device Identifier08714729797531
UDI-Public(01)08714729797531(17)271113(10)35273052
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558650
Device Catalogue NumberM00558650
Device Lot Number0035273052
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/25/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale
Patient Weight50 KG